Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Bernard Shiffman and Andrew John Sommese
Title: Vanishing theorems on complex manifolds
Additional book information: Progress in Mathematics, vol. 56, Birkhäuser, Boston, Basel, Stuttgart, 1985, xiii + 170 pp., $19.95. ISBN 0-8176-3288-3.

Review Information:

Reviewer: Michael Schneider
Journal: Bull. Amer. Math. Soc. 17 (1987), 180-183
American Mathematical Society